Dynamic linear models with Markov-switching
Chang-Jin Kim ()
Journal of Econometrics, 1994, vol. 60, issue 1-2, 1-22
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (727)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(94)90036-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Dynamic Linear Models with Markov-Switching (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:60:y:1994:i:1-2:p:1-22
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().